Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 191, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Sep 28, 2011, 3:34 PM CDT for Washington Parish, Louisiana; Hancock County, Harrison County, Pearl River County, Mississippi. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2011, 3:34 PM CDT (20:34 UTC)
- Expired
- Sep 28, 2011, 4:30 PM CDT
- In force
- 56 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Washington Parish, LA, Hancock County, MS, Harrison County, MS, Pearl River County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 28, 1:59 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3518 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
462
WUUS54 KLIX 282034
SVRLIX
LAC117-MSC045-047-109-282130-
/O.NEW.KLIX.SV.W.0191.110928T2034Z-110928T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
334 PM CDT WED SEP 28 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WASHINGTON PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF BOGALUSA...
NORTHERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
WEST CENTRAL HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
SOUTHERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 430 PM CDT
* AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR BOGALUSA...AND MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CROSSROADS BY 340 PM CDT...
MCNEIL BY 405 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3061 8926 3040 8940 3065 8983 3066 8983
3067 8986 3072 8997 3086 8990
TIME...MOT...LOC 2035Z 299DEG 23KT 3074 8985
$$
24/RRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 3:25 PM CDT, 9 minutes earlier.
Area forecast discussion, Sep 28, 3:25 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 325 PM CDT WED SEP 28 2011 .SYNOPSIS... FRONTAL BOUNDARY RUNNING FROM JUST NORTH OF NATCHEZ TO HATTIESBURG...TO NEAR PENSACOLA. UPPER VORT MAX NEAR TEXARKANA IS THE TRIGGER FOR CONVECTIVE DEVELOPMENT JUST TO THE SOUTH OF THIS BOUNDARY. SEVERAL REPORTS OF LARGE HAIL HAVE ALREADY BEEN RECEIVED FROM THESE STORMS ACROSS THE NORTHERN PORTIONS OF THE AREA. SIGNIFICANT TEMPERATURE DROPS HAVE BEEN NOTED WITH SEVERAL OF THESE STORMS. PASCAGOULA DROPPED 20 DEGREES IN 30 MINUTES WITH ONE STORM. SEVERE THUNDERSTORM WATCH 857 IN EFFECT UNTIL 01Z. && .SHORT TERM... UPPER IMPULSE WILL CONTINUE TO MOVE SOUTHEAST THIS EVENING...BUT WITH LOSS OF SURFACE HEATING...CONVECTION SHOULD GRADUALLY WEAKEN. WILL CONTINUE SCATTERED POPS THROUGH THE END OF THE WATCH PERIOD THIS EVENING. SUBSIDENCE BEHIND IMPULSE WILL AID IN DRYING THE AIRMASS. CURRENT PRECIPITABLE WATER VALUES NEAR 1.75 ON 18Z SOUNDING SHOULD LOWER TO ABOUT 1.4 OVERNIGHT. THIS SHOULD CONSIDERABLY LIMIT CONVECTION FOR THURSDAY INTO FRIDAY. FOR NOW...WILL KEEP FORECAST DRY PAST TONIGHT. DRIER AIR WILL ALLOW LOWER MINIMUM TEMPERATURES TONIGHT AND THURSDAY NIGHT...BUT WILL ALLOW HIGH TEMPERATURES TO REACH NEAR TODAYS LEVELS AGAIN ON THURSDAY. MAIN FRONTAL PASSAGE WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS ON FRIDAY. THIS WILL USHER DRIER AND COOLER AIR INTO THE AREA FOR FRIDAY AFTERNOON AND SATURDAY. SATURDAY HIGH TEMPERATURES ARE NOT EXPECTED TO MAKE IT MUCH PAST 80 DEGREES...ABOUT 5 DEGREES BELOW NORMAL. && .LONG TERM... AS GREAT LAKES UPPER LOW DEPARTS...RIDGING AT THE SURFACE AND ALOFT WILL TAKE HOLD ACROSS THE AREA. ONSHORE FLOW NOT EXPECTED TO RE-ESTABLISH UNTIL THE MIDDLE OF NEXT WEEK. THIS SHOULD KEEP THE AREA DRY WITH TEMPERATURES NEAR TO BELOW NORMAL INTO THE MIDDLE OF NEXT WEEK. ALL IN ALL...A COMFORTABLE START TO OCTOBER. && .AVIATION... OTHER THAN CONVECTION EARLY THIS EVENING...VFR CONDITIONS EXPECTED THROUGH THE PERIOD. CONVECTIVE WIND GUSTS AROUND 35 KNOTS ARE POSSIBLE. && .MARINE... GENERAL WESTERLY FLOW FOR ABOUT THE NEXT 48 HOURS...WITH THE USUAL EVENING MAXIMUM OVER THE LAKES AND SOUNDS. WINDS THROUGH 48 HOURS SHOULD REMAIN BELOW HEADLINE CRITERIA. COLD FRONTAL PASSAGE FRIDAY AFTERNOON AND EVENING WILL ALLOW NORTHWEST WINDS TO INCREASE TO 15 TO 20 KNOTS...AND MAY GET STRONG ENOUGH FOR AN ADVISORY FRIDAY NIGHT INTO SATURDAY. SEAS WILL INCREASE TO 4 TO 6 FEET OVER SOME OF THE OUTER WATERS FRIDAY NIGHT AND SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... MCB 64 90 63 83 / 40 10 10 10 BTR 70 93 68 86 / 40 10 10 10 ASD 70 90 67 88 / 40 10 10 10 MSY 74 91 72 87 / 40 10 10 10 GPT 71 90 68 89 / 40 10 10 10 PQL 69 90 64 88 / 40 10 10 10 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. && 35/RSW
Hazardous weather outlook, Sep 28, 2:19 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 219 PM CDT WED SEP 28 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-291930- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 219 PM CDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI...THE TIDAL LAKES AND SOUNDS. THE MAIN CONCERN FROM ANY STRONG TO SEVERE STORM WILL BE LARGE HAIL...GUSTY TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY DUE TO STRONG NORTHERLY WINDS IS POSSIBLE BEHIND A COLD FRONT STARTING FRIDAY NIGHT AND LASTING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NEEDED THIS AFTERNOON AND THIS EVENING. AFTERWARD ACTIVATION IS NOT ANTICIPATED THROUGH TUESDAY...OCTOBER 4TH.
In the hours before
Special weather statement, Sep 28, 1:34 PM CDT, 2 hours before
LAZ039-071-MSZ070-071-281930- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 134 PM CDT WED SEP 28 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING WALTHALL COUNTY...NORTHERN TANGIPAHOA PARISH...PIKE COUNTY...WASHINGTON PARISH... AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 17 MILES NORTHWEST OF FRANKLINTON... OR ABOUT 6 MILES NORTHWEST OF MOUNT HERMAN...MOVING EAST AT 30 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR... FRANKLINTON BY 155 PM... BOGALUSA AND VARNADO BY 230 PM... THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. 24/RR
Local storm report, Sep 28, 1:55 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
155 PM CDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL DEXTER 31.07N 89.99W
09/28/2011 E1.75 INCH WALTHALL MS EMERGENCY MNGR
KLIX MAX VIL 62 KG/M2 AT 1822UTC THIS CELL.
&&
24/RRLocal storm report, Sep 28, 2:24 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
224 PM CDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL 2 N VARNADO 30.92N 89.83W
09/28/2011 M1.00 INCH WASHINGTON LA LAW ENFORCEMENT
QUARTER SIZE HAIL FELL RAYBURN CORRECTIONAL INSTITUE
ALONG HIGHWAY 21 NORTH OF VARNADO. NICKEL SIZE HAIL WAS
STILL FALLING.
&&
CBANNANLocal storm report, Sep 28, 2:26 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
226 PM CDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL 2 N VARNADO 30.92N 89.83W
09/28/2011 M1.00 INCH WASHINGTON LA LAW ENFORCEMENT
QUARTER SIZE HAIL FELL RAYBURN CORRECTIONAL INSTITUTE
ALONG HIGHWAY 21 NORTH OF VARNADO. NICKEL SIZE HAIL WAS
STILL FALLING.
&&
CBANNANSpecial weather statement, Sep 28, 2:58 PM CDT, 36 minutes before
LAZ048-050-072-282100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 258 PM CDT WED SEP 28 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING EAST BATON ROUGE PARISH...LIVINGSTON PARISH...SOUTHERN TANGIPAHOA PARISH... AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR DENHAM SPRINGS...OR ABOUT OVER DENHAM SPRINGS...MOVING EAST AT 20 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...WALKER...LIVINGSTON...SPRINGFIELD AND KILLIAN THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...SUB SEVERE HAIL UP TO NICKEL SIZE...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Sep 28, 3:13 PM CDT, 21 minutes before
LAZ047-048-282100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 313 PM CDT WED SEP 28 2011 ...STRONG THUNDERSTORM MOVING EAST AFFECTING WEST BATON ROUGE PARISH...EAST BATON ROUGE PARISH... AT 309 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR PORT ALLEN...OR ABOUT OVER BRUSLY...MOVING EAST AT 10 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...PORT ALLEN...GARDERE...BATON ROUGE...OAK HILLS PLACE...BATON ROUGE AIRPORT...WESTMINSTER AND GREENWELL SPRINGS THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 1:56 PM CDT | Severe Thunderstorm Warning | LIX | Washington | 64 min |
| Sep 28, 2:33 PM CDT | Special Marine Warning | LIX | 57 min | |
| Sep 28, 2:35 PM CDT | Severe Thunderstorm Warning | LIX | Washington | 55 min |
| Sep 28, 3:11 PM CDT | Special Marine Warning | LIX | 64 min | |
| Sep 28, 3:15 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Tammany, Tangipahoa | 45 min |
| Sep 28, 3:20 PM CDT | Severe Thunderstorm Warning | LIX | Washington | 25 min |
| Sep 28, 3:20 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Livingston, West Baton Rouge | 40 min |
| Sep 28, 3:33 PM CDT | Special Marine Warning | LIX | 57 min | |
| Sep 28, 3:39 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 27 min |
| Sep 28, 3:45 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 60 min |
| Sep 28, 3:47 PM CDT | Special Marine Warning | LIX | 58 min | |
| Sep 28, 3:47 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 58 min |
| Sep 28, 3:56 PM CDT | Special Marine Warning | LIX | 94 min | |
| Sep 28, 3:56 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa | 64 min |
| Sep 28, 4:27 PM CDT | Special Marine Warning | LIX | 33 min | |
| Sep 28, 4:43 PM CDT | Special Marine Warning | LIX | 47 min | |
| Sep 28, 4:51 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 39 min |
| Sep 28, 4:56 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena | 49 min |
| Sep 28, 5:33 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 42 min |
| Sep 28, 5:38 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Livingston, Saint Helena, Tangipahoa | 67 min |
| Sep 28, 6:06 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, West Feliciana | 39 min |
| Sep 28, 12:55 PM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 35 min |
| Sep 28, 1:25 PM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 20 min |
| Sep 28, 2:20 PM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 25 min |
| Sep 28, 2:48 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Pearl River | 24 min |
| Sep 28, 2:52 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 38 min |
| Sep 28, 3:00 PM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 32 min |
| Sep 28, 4:16 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 44 min |
| Sep 28, 4:34 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.